Greenlees, J.P.C. (2008) Rational torus-equivariant homotopy I: calculating groups of stable maps. Journal of Pure and Applied Algebra, 212 (1). pp. 72-98. ISSN 0022-4049Full text available as:
We construct an abelian category A(G) of sheaves over a category of closed subgroups of the r-torus G and show it is of finite injective dimension. It can be used as a model for rational $G$-spectra in the sense that there is a homology theory \piA_*: G-spectra/Q --> A(G) on rational G-spectra with values in A(G), and the associated Adams spectral sequence converges for all rational $G$-spectra and collapses at a finite stage.
|Copyright, Publisher and Additional Information:||Imported from arXiv. This is an author produced version of a paper subsequently published in 'Journal of Pure and Applied Algebra'. Uploaded in accordance with the publisher's self-archiving policy.|
|Institution:||The University of Sheffield|
|Academic Units:||The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)|
|Depositing User:||Beccy Shipman|
|Date Deposited:||10 Mar 2009 09:48|
|Last Modified:||05 Jun 2014 02:50|